Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jun 3, 2021, 1:23 PM EDT for Anson County, North Carolina. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2021, 1:23 PM EDT (17:23 UTC)
- Expired
- Jun 3, 2021, 2:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
County Anson County, NC
The radar
The Columbia radar (KCAE), 158 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
902
WWUS82 KRAH 031723
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
123 PM EDT Thu Jun 3 2021
NCZ073-074-083-084-031815-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
123 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT ANSON...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN STANLY COUNTIES
UNTIL 215 PM EDT...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sturdivants, or 8 miles west of Wadesboro, moving
northeast at 25 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Polkton, Norwood, Mount Gilead, Ellerbe,
Lilesville, Morven, Peachland and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3520 8028 3535 7994 3514 7968 3481 8005
3482 8032
TIME...MOT...LOC 1722Z 232DEG 20KT 3498 8022
$$
CAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:55 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 3, 9:55 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 955 AM EDT Thu Jun 3 2021 .SYNOPSIS... A very moist air flow will continue across North Carolina through Friday, ahead of an approaching cold front and upper trough. The front and upper trough will shift east to the coast late Friday before weakening and dissipating. Upper level high pressure will develop across the region early next week, resulting in above normal temperatures. && .NEAR TERM /THROUGH TONIGHT/... As of 955 AM Thursday... Forecast is in good shape, and just a few tweaks were needed this morning. Still looking like a multi-hazard day, with the potential for flooding along with damaging winds and marginally severe hail. After the rains of yesterday through mid morning, most areas along and E of I-95 saw 1-5" of rain in the last 24 hrs, with spots of street flooding and high water on smaller creeks reported. Any additional rainfall is apt to run off quickly, and the ongoing flash flood watch remains valid. With MLCAPE already at 1000-1500 J/kg and no cap with a very damp column, the showers and isolated storms will have little to no impediment to development. Effective deep layer shear is marginal at just 20-25 kts this morning, but will be improving slowly today with the approach of the mid level trough from the WNW, producing a risk of a few strong to severe storms esp as the larger scale forcing for ascent strengthens later today. The deep moisture plume into the area will persist, esp over the E half of NC, and this is illustrated well by the MIMIC-TPW2 imagery showing a swath of 1.75-2.0" PW streaming into E NC from the Bahamas and E FL, with an area of 2.0-2.25" PW just off CHS/SAV which is poised to stream northward over our E sections through today. We're already seeing a rapid increase and expansion of convection upstream over SE SC. Will maintain high pops, highest E with highs in the upper 70s to lower 80s. -GIH Earlier discussion from 345 AM: Latest surface analysis shows a warm front lifting north across VA and WV with a moist southerly flow across the Carolinas. Surface dew points currently range in the upper 60s to lower 70s. SPC mesoanalysis shows PW values ranging from 1.5 inches across the western Piedmont to around 1.9 inches across the Coastal Plain. An upper trough across the western Great Lakes extending into the Missouri Valley this morning will slowly shift east, reaching the western slopes of the southern Appalachians by Friday morning. The air mass across central NC will remain moist with PW values actually increasing to around 2 inches this afternoon and evening and with greatest values shifting west slightly. In addition, the air mass will remain weakly to moderately unstable through tonight with MLCAPE values averaging between 500 and 1000 J/Kg. The greatest instability and moisture will be focused on our eastern locations in the Coastal Plain. With multiple disturbances moving across central NC in the moist southwesterly flow ahead of the trough, numerous to widespread showers and storms are expected. The greatest storm coverage and intensity will be across the eastern Piedmont, Sandhills and Coastal Plain during the afternoon and early evening. Given good storm coverage yesterday with 1 to 2 inches of rain observed in several locations in the eastern Piedmont and Sandhills and another 1 to 3 inches of rain expected today and tonight, have coordinated with neighboring offices and opted to issue a Flash Flood Watch for locations near and east of US route 1 from noon through 6am Friday. Many high res convection allowing models note the potential for localized amounts of 2 to 5 inches of rain in these areas which supports the threat for flash flooding. WPC has outlined eastern parts of central NC with a slight risk of excessive rain. In addition, SPC has outlined all of central NC in a marginal risk of severe thunderstorms. With weak to moderate instability and a strengthening southwesterly flow aloft resulting in effective 0-6km shear of 30 to 40kts, a limited severe weather threat will be present through the evening, mainly from damaging winds. With some suggestion of locally backed southeast surface winds and low LCLs across the east, a limited tornado threat is also present. Expect lots of clouds today with temperatures slowly climbing into the upper 70s to around 80 before areas of showers and storms knock temperatures back. Muggy lows in the upper 60s are expected tonight. -Blaes && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 405 AM Thursday... The upper trough axis will push slowly east on Friday and Friday night with a lead short wave axis pushing across central NC on Friday afternoon. The deep moisture will shift east during the day and by late afternoon PW values will drop off into the 1.0 to 1.25 inch range across the western Piedmont with PW values of 1.5 inches across the Coastal Plain. Despite the drying, there will be sufficient low level moisture for MLCAPE values to reach the 1000 to 2000 J/KG range during the afternoon. High res guidance shows a signal for a line of showers and storms to move across central NC during the afternoon and evening along with a rogue shower or storm storm during the morning or outside of the line. Despite an increasingly westerly flow aloft, a southwesterly low level flow in a region of steep low level lapse rates combined with 25 to 35kts of mid level flow will result in the some storm organization with 0-6km shear values of 20 to 40 kts. SPC has outlined most central NC to the coast in a marginal risk for severe storms. The majority of the convection should dissipate by midnight although the presence of the upper trough could support an isolated overnight shower or storm. Highs on Friday will range in the lower to mid 80s with lows in the lower to mid 60s. -Blaes && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 330 AM Thursday... In the upper-levels, the trough will continue to exit east into the Atlantic Saturday, then a ridge will build north from the Southeast into the OH Valley on Sunday. By late Monday, the ridge will build east into the Mid-Atlantic, and then slightly west again by the middle of next week, centering across the TN Valley/Carolinas. At the surface, a Bermuda high will remain anchored to our east throughout the period, with a Piedmont trough developing across the region most days. Precipitable water values will lower slightly behind the cold front this weekend, then increase again early to mid next week to between 1.50-1.75". With high pressure building aloft and a slightly drier atmosphere, this weekend will likely be the driest in the long term, with only isolated showers and thunderstorms expected for the southern half of the region. Surface dewpoints will increase next week to near 70 degrees, and with increasing moisture and sufficient daytime heating, afternoon scattered thunderstorms will develop once heating is strong enough to overcome any capping aloft. Highs will be mostly in the mid-80s to near 90, with lows in the mid to upper 60s. && .AVIATION /11Z THURSDAY THROUGH MONDAY/... As of 645 AM Thursday... Widespread IFR conditions in low stratus and scattered showers and isolated thunderstorms persist across central NC early this morning. While the coverage of showers/storms will decrease for a short time just after daybreak and sub-VFR conditions will improve a bit, multiple rounds of showers and storms with adverse aviation conditions are expected late this morning and especially this afternoon and evening. A southwesterly wind at around 10kts is expected for most of the day with occassional gusts of 16kts with winds relaxing a bit tonight. Convective coverage will decrease after the evening but fairly widespread MVFR to IFR CIGS in stratus are expected overnight. Looking beyond 12Z Friday, lingering sub-VFR conditions with early- morning fog/low stratus on Friday will improve with another round of scattered showers/storms Friday afternoon and evening ahead of a cold front. Conditions will improve on Saturday with a lingering shower/storm possible across the southeast near FAY with generally fair weather on Sunday. A chance of an afternoon or evening shower or thunderstorm returns for early next week. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from noon EDT today through late tonight for NCZ009>011-026>028-041>043-077-078-085-086-088-089. && SYNOPSIS...Blaes/GIH NEAR TERM...Hartfield/Blaes SHORT TERM...Blaes LONG TERM...JT AVIATION...Blaes
Hazardous weather outlook, Jun 3, 4:24 AM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 424 AM EDT Thu Jun 3 2021 NCZ009>011-026>028-041>043-077-078-085-086-088-089-040830- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 424 AM EDT Thu Jun 3 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the threat of flash flooding, there is a marginal risk of severe thunderstorms with the primary risk from damaging downburst winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. An approaching cold front will trigger scattered thunderstorms on Friday afternoon and evening. Some of these storms may be strong to severe with a primary threat of damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007-008-021>025-038>040-073>076-083-084-040830- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 424 AM EDT Thu Jun 3 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected today and tonight. The showers and storms will be capable of producing locally heavy rain and could result in some localized flooding. There is also a marginal risk of strong to severe thunderstorms with a primary threat of damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. An approaching cold front will trigger scattered thunderstorms on Friday afternoon and evening. Some of these storms may be strong to severe with a primary threat of damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 3, 12:29 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1229 PM EDT Thu Jun 3 2021
NCZ009-010-026-031715-
Franklin NC-Vance NC-Warren NC-
1229 PM EDT Thu Jun 3 2021
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHERN
VANCE...SOUTHWESTERN WARREN AND NORTHERN FRANKLIN COUNTIES UNTIL 115
PM EDT...
At 1228 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Louisburg, moving northeast at 25 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Louisburg, Kittrell, Centerville, Afton, Ingleside and Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3624 7798 3619 7802 3607 7841 3617 7850
3618 7851 3619 7850 3641 7820
TIME...MOT...LOC 1628Z 242DEG 22KT 3615 7836
CASpecial weather statement, Jun 3, 12:50 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1250 PM EDT Thu Jun 3 2021
NCZ042-078-089-031730-
Johnston NC-Sampson NC-Wayne NC-
1250 PM EDT Thu Jun 3 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN
SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 130 PM EDT...
At 1248 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Goldsboro to 11 miles south
of Godwin. Movement was northeast at 30 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Goldsboro, Mount Olive, Fremont, Walnut Creek, Princeton, Pikeville,
Newton Grove, Salemburg, Eureka and Autryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3508 7866 3538 7850 3559 7796 3558 7782
3543 7783 3541 7782 3530 7786 3518 7811
3519 7816 3516 7816 3507 7835 3498 7863
TIME...MOT...LOC 1648Z 213DEG 26KT 3537 7798 3506 7863
CASpecial weather statement, Jun 3, 1:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
101 PM EDT Thu Jun 3 2021
NCZ011-027-028-031730-
Edgecombe NC-Nash NC-Halifax NC-
101 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...NORTHWESTERN
EDGECOMBE AND CENTRAL HALIFAX COUNTIES UNTIL 130 PM EDT...
At 101 PM EDT, Doppler radar was tracking a strong thunderstorm near
Halifax, moving northeast at 35 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Rocky Mount, Halifax, Dortches, Enfield, Weldon, Whitakers,
Battleboro, South Weldon and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3642 7759 3642 7756 3640 7754 3637 7755
3635 7758 3634 7759 3630 7755 3630 7754
3632 7744 3629 7741 3626 7741 3625 7739
3591 7774 3599 7790 3626 7776 3644 7760
TIME...MOT...LOC 1701Z 230DEG 30KT 3623 7760
CASpecial weather statement, Jun 3, 1:08 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
108 PM EDT Thu Jun 3 2021
NCZ010-011-026-027-031800-
Nash NC-Franklin NC-Warren NC-Halifax NC-
108 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN...NORTHWESTERN
NASH...NORTHWESTERN HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES UNTIL
200 PM EDT...
At 107 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving northeast at 40 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Roanoke Rapids, Louisburg, Littleton, Weldon, Castalia, Centerville,
Ingleside, Medoc Mountain State Park, Aventon and Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
3648 7768 3648 7765 3647 7764 3645 7763
3643 7760 3611 7791 3598 7819 3612 7839
3655 7791 3654 7790
TIME...MOT...LOC 1707Z 234DEG 33KT 3612 7818
CASpecial weather statement, Jun 3, 1:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
123 PM EDT Thu Jun 3 2021
NCZ073-074-083-084-031815-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
123 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT ANSON...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN STANLY COUNTIES
UNTIL 215 PM EDT...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sturdivants, or 8 miles west of Wadesboro, moving
northeast at 25 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Polkton, Norwood, Mount Gilead, Ellerbe,
Lilesville, Morven, Peachland and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3520 8028 3535 7994 3514 7968 3481 8005
3482 8032
TIME...MOT...LOC 1722Z 232DEG 20KT 3498 8022
CAThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:10 PM EDT | Special Weather Statement | RAH | Wayne | 50 min |
| Jun 3, 3:02 AM EDT | Areal Flood Advisory | RAH | Chatham, Wake | 3 hr |
| Jun 3, 3:23 AM EDT | Flash Flood Watch | RAH | Anson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 18 more | 24 hr |
| Jun 3, 8:21 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Wayne, Wilson | 4 hr |
| Jun 3, 12:29 PM EDT | Special Weather Statement | RAH | Franklin | 46 min |
| Jun 3, 12:50 PM EDT | Special Weather Statement | RAH | Wayne | 40 min |
| Jun 3, 1:01 PM EDT | Special Weather Statement | RAH | Halifax | 29 min |
| Jun 3, 1:08 PM EDT | Special Weather Statement | RAH | Franklin | 52 min |
| Jun 3, 1:41 PM EDT | Special Weather Statement | RAH | Halifax | 64 min |
| Jun 3, 1:45 PM EDT | Special Weather Statement | RAH | Wayne, Wilson | 60 min |
| Jun 3, 2:13 PM EDT | Special Weather Statement | RAH | Montgomery | 32 min |
| Jun 3, 2:19 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 4 hr |
| Jun 3, 2:39 PM EDT | Special Weather Statement | RAH | Chatham, Durham | 51 min |
| Jun 3, 3:05 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash | 115 min |
| Jun 3, 3:17 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Granville, Orange, Wake | 118 min |
| Jun 3, 3:37 PM EDT | Flash Flood Warning | RAH | Edgecombe, Halifax, Nash | 3 hr |
| Jun 3, 3:41 PM EDT | Flash Flood Warning | RAH | Franklin, Halifax, Warren | 3 hr |
| Jun 3, 4:22 PM EDT | Flash Flood Warning | RAH | Wayne | 3 hr |
| Jun 3, 4:27 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Granville, Orange, Person | 112 min |
| Jun 3, 4:33 PM EDT | Special Weather Statement | RAH | Guilford | 57 min |
| Jun 3, 4:58 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Wake, Warren | 95 min |
| Jun 3, 5:57 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Wayne | 3 hr |
| Jun 3, 7:47 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Wilson | 105 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.